# SDR UPS99229621

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 783.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MECHANICAL DAMAGE FOUND ON SECOND FASTENER HOLE ABOVE FLOOR AT BS 783.95 LT.  AFTER CLEAN UP, HOLE WAS OUTSIDE LIMITS PER EO B727-5310- 5474 PAGE 9.  DAMAGED HOLE TAKEN TO 0.370 AND FREEZE PLUG INSTALLED IAW SRM 51-10- 7 REF SMRO EO 99-12-002 AND UPS EO B727-5310-11383-A.  REPAIR TO FRAME RESULTING FROM OVERSIZING OF HOLE, CARRIED OUT IAW EO B727-5310-5474 APPX C.
